# SDR AALA20120613011

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 48,387 hours, 6,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY FORWARD RIGHT ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR FIRST CLASS GALLEY FORWARD RIGHT ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
